# SDR DALA2023071705780

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE LOWER SURFACE ON STA Y=645 AND X=-44 AT CPAX. SUMMARY OF NRC 421: CUSP MEMBRANE LOWER SURFACE ON STA Y=645 AND X=-44 AT CPAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIGURE 203 AND (ET) HFEC INSPECTION WAS PERFORMED. NO CRACKS WERE FOUND ON TRIM OUT PER B717 DC/MD BOEING NDT SPM PART 6 06-10-01.001. (LP #2869339)
